Hyland’s Teething Tablets And Gels May Be Linked To Side-Effects In Infants: Lethargy, Vomiting, Seizures, Death

Retailers Pull Hyland’s Teething Tablets in Light of FDA Announcement

Several retailers will voluntarily withdraw Hyland’s teething tablets and gels from their shelves and online in light of the FDA’s announcement warning against usage. An investigation into homeopathic teething tablets and gels has unearthed a possible link to 10 children’s deaths and more than 400 other adverse events. The FDA is analyzing reports of side-effects linked to the products since 2010, including seizures in infants and children. Other warning signs of an adverse reaction may include difficulty breathing, lethargy, muscle weakness, skin flushing and constipation. The FDA recommends caregivers seek immediate medical care if their child experiences any of these symptoms after using homeopathic teething tablets or gels.

If you or a loved one used Hyland’s teething tablets or gel on your baby and your baby experienced adverse side-effects, please contact us by filling out the webform so we can confidentially discuss the legal options available to you.

Contact Us